# SDR AALA201911159004

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 31,250 hours, 12,588 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON TAKE OFF WITH 27K BLEED OFF, AFTER ENGINES WERE SET TO 40 PERCENT, TOGA PRESSED. THE #1 ENGINE ACCELERATED NORMALLY AND THE NO.2 ENG DID NOT ACCELERATE OR VERY SLOW. WE ABORTED AND RETURNED  TO GATE FOR INSPECTION. MAINTENANCE ACCOMPLISHED EEC BITE OF #2 ENG IAW WITH FIM 73-00-810-801-F00, NO FAULTS NOTED. NO CURRENT FAULTS.
